# SDR C2XA99BT047

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 5A INSPECTION, FOUND FUSELAGE DAMAGE ON RIGHT SIDE UNDER NR 2 ENGINE AS MARKED.  MAINTENANCE REPAIRED SKIN AS PER EMB145 SRM NR 53-31-01.  PRESSURE CHECKED AIRCRAFT GOOD.  (M)
